# SDR UIEA2021032000648

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - STA 2598 RH UPPER WEB FOUND 1EA CRACK APPROX 1/2.( EMP - STA 2598 RH UPPER WEB REPAIRED AS PER RI-53-83-14479 REV A. )
